ok family, so i am still and yes on week number 2 percocet taper, but very annoying. sore all over, no sleep, and i mean the worse insomnia i have bags under my eyes. this is driving me nuts. how long till the insomnia go away. and by the way from 130 mg, ive successfully but slowly mad it to 125 in 5 days making it 12 1/2 pills. woo hoo yee hee. now please let me sleep. talk to you all later if you ever get my post. leanne
No sleep with this taper?
- 15 Mar 2012 by 808wahine96734
- 17 Jul 2012
- percocet, insomnia, sleep disorders, sleep
Added 15 Mar 2012:
Typo : 130 mgs to 127.5 mgs, cutting out 12.5 mgs(2.5mgs) at the bedtime dose. So now I begin 125 mgs for the next 5 days reducing 2.5 mg(1/4) pill the last 2 doses of the day
Congrats Leanne, you're finally doing it. Very good. I think Melatonin is good too. I also don't know what the Doc meant by lite activated. But yeah, try it. I don't think Benadryl should be a problem, but maybe ask your Doc to play safe.
When I absolutely cannot sleep I take Trazodone + Benadryl. It knocks me out. I don't like how I feel the next morning, but I sure do sleep. So keep that in mind too.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2009 • 2 answers
Posted 4 Oct 2009 • 1 answer
Posted 29 Oct 2010 • 4 answers
Posted 8 Oct 2011 • 7 answers
Posted 18 Mar 2012 • 1 answer